Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Epileptic, taking medicines for BV, have nausea, vomiting since intercourse. Advice?

Hi, I m in a relationship, 24years, have epilepsy , I have recently been put on metronidazole for bactiriaol vaginosis, I am aware the side affect are nausea , I toook 2tests one came u pos the second neg, my period isn due for 2 days, I had sex 14thoctober 2 days before ovulation and on the 26 October starting feeling nauseous that s when. Starting taking the antibiotics so I stopped and 27th started throwing up and today 28th even worse
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You had sexual intercourse at the crucial time (around ovulation), are having nausea and one of the pregnancy test is positive, so there is very high likelihood that you are pregnant. The nausea as a side effect of metronidazole is usually not so severe. Another possible cause of nausea may be vaginosis but again that has to be really severe to cause such nausea. Now next option is to wait and watch or repeat a urine test the third time and the go to gynecologist.
good luck.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor